# SDR F3LA2018010800275

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 47,727 hours, 19,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Part number: 664700500A
- Part serial: 10527
- Condition: Faulty
- Location: Mlg
- Part time: 35,306 hours, 17,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SYSTEM DISAGREE.   REMOVED AND REPLACED LGCIU 2, IAW AMM 32-31-71 PB401. OPS CHECKED GOOD.
